# SDR 98ZZZX940

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N219HM
- Make and model: Bell 222U
- Aircraft serial: 47573
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 222044672101
- Condition: Corroded
- Location: Drive
- Part time: 426 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER COUPLING HAS CORROSION ON INTERNAL SPLINES, LESS THAN 1 YEAR ON SERVICE.  REMOVED AND REPLACED.
